MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION REZUM; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M006D2201-003
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.G4 premarket/510k: k190093, k191505.
 
Event or Problem Description
It was reported that when the supply team received a box of 5 rezum kits upon arrival, the supply team examined the kits without opening them and noticed moisture in the plunger.The procedures were cancelled until future notice due to the damaged product upon arrival at the facility.There were no patient complications.Device 4 of 5.
 
Event or Problem Description
 
Additional Manufacturer Narrative
G1.Manufacturing site: correction.G4 premarket/510k: k190093, k191505.Upon receipt, this product was thoroughly analyzed in our quality assurance laboratory.Analysis of the returned device did not confirm the reported clinical observation.The rezum kit was returned in an unopened sealed package.The syringe barrel component was visually inspected and sent to the arden hills analytical lab (ahal) to analyze the alleged moisture that was visible inside the syringe barrel of the returned sample.The syringe barrel component of the returned device was analyzed using attenuated total reflectance infrared spectroscopy (atr-ir).This analysis found the alleged substance in the syringe barrel to be consistent with fluorosilicone lubricant.Nusil med 400 is a fluorosilocone lubricant and is part of the bill of materials (bom).This material has been characterized and determined to be biocompatible and is used in the assembly of the syringe component of the device.Per boston scientific work instruction 92271201, silicone lubricant in the syringe barrel is acceptable.The review completed on the device history review (dhr) for this device confirmed that it met specification prior to release.The manufacturer has reviewed all information and determined this event no longer meets reporting criteria for the reported foreign material present in device event.Based on the information available and analysis results, boston scientific concludes that no foreign material was present in the device and therefore, a conclusion code of device problem excluded was assigned to this investigation.

Brand Name
REZUM
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23589182
Report Number2124215-2025-83207
Device Sequence Number18491267
Product Code KNS
UDI-Device Identifier08714729992547
UDI-Public(01)08714729992547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberM006D2201-003
Device Catalogue NumberM006D2201-003
Device Lot Number0037457222
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown